# SDR SWAA2021031551668

- Difficulty date: February 26, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 46,511 hours, 27,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL # 241AF TOP SURFACE FIBER LAYERS DAMAGED. / CLEANED AND REPAIRED WITH A PERMANENT REPAIR ON TOP SURFACE OF MAIN CABIN FLOOR. PANEL #241AF AS PER B737 SRM 53-00-50-2R-1 MATERIALS USED PO# 169458
